Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

June 27, 2020Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 27, 2020, 5:47 PM EDT for Mercer County, New Jersey. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2020, 5:47 PM EDT (21:47 UTC)
Expired
Jun 27, 2020, 6:00 PM EDT
In force
13 min
Issued by
NWS Philadelphia/Mount Holly

County Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 29 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

867 
WWUS81 KPHI 272147
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
547 PM EDT Sat Jun 27 2020

NJZ013-015-019-020-PAZ106-272200-
Northwestern Burlington-Ocean-Western Monmouth-Mercer-Lower Bucks-
547 PM EDT Sat Jun 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MERCER...
NORTHEASTERN BURLINGTON AND SOUTHWESTERN MONMOUTH COUNTIES...

At 546 PM EDT, a strong thunderstorm was located over Bordentown, or
near Trenton, moving southeast at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bordentown, Wrightstown, Cream Ridge, Crosswicks, Florence-Roebling,
Georgetown, White Horse, Fieldsboro, New Egypt, McGuire AFB,
Yardville-Groveville and Fort Dix.

This includes the following highways...
 New Jersey Turnpike between exits 7 and 7A.
 Interstate 295 in New Jersey between mile markers 54 and 60.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4012 7480 4019 7477 4013 7446 3999 7454
TIME...MOT...LOC 2146Z 292DEG 31KT 4013 7471 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 27, 4:05 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 27, 4:05 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
405 PM EDT Sat Jun 27 2020

.SYNOPSIS...
A cold front will move across the area on Sunday, then slowly push
to our south. A mid level low will remain in place for the first
half of next week, before a backdoor cold front approaches from the
north late in the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Tricky forecast as of mid afternoon. An upper level disturbance
is moving through with an associated surface trough of low
pressure over NE PA into northern NJ. Storms have developed and
moved into parts of NE PA through the Lehigh Valley in
association with these features. The best instability is just
south of here with ML CAPEs upwards of 1000 j/kg over eastern
PA. And with this in mind, after coordinating with the SPC a
Severe Thunderstorm Watch is now in effect until 8 PM that
basically covers eastern PA and central into southern NJ
basically from near the I-78 corridor southward (Berks through
Montgomery, Bucks Counties through Hunterdon and Somerset
Counties in NJ south). Excluded from the Watch is Delmarva and
far southern NJ near the Delaware Bay and Cape May. Main threat
looks to be damaging straight line winds though given good low
level shear and SRH values, we still can't rule out isolated
tornadoes. Also, given intense rain rates observed, localized
flooding will also be possible.

This initial round of storms looks to diminish into early this
evening but there are additional showers/storms over SW PA into Ohio
that may affect the area this evening as these move east but should
weaken. Some of these showers could even linger into the overnight
period. It will be a mild, muggy night with lows mostly in the upper
60s to low 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
An upper level low along with a broad surface low will be located
over southern Quebec into New England and NY State to start the day.
A cold front will extend SW from this feature over the lower Great
Lakes. Going through the day, the approach of this cold front
working in tandem with a shortwave pivoting S/E along with
daytime heating will result in more scattered showers/storms
developing by the afternoon. The deep layer shear looks only
marginal compared to today (20-25 knots) but ML CAPEs look to
reach 1000-1500+ j/kg. Also, there looks to be a fair amount of
drier air coming into the mid levels which complicates the
forecast a bit. This may tend to limit storm development and
make it more scattered but could also aid in the development of
strong downdrafts. So this said, the potential for some severe
storms exists with the main threat again being damaging winds.
Best chances for showers/storms look to be for northern zones
with the activity being more scattered to isolated farther south
heading into the Delmarva. It will be another very warm to hot
muggy day with highs mostly in the 80s to around 90.

Showers/storms diminish through Sunday evening with the passage of
the cold front. This will start to bring in somewhat drier air by
later Sunday night.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The forecast for long term period will be dominated by
seasonably warm weather, with several periods of possible
showers and thunderstorms, although it will not rain every day.

For the first half of the week, Monday-Wednesday, a mid/upper
low will move southward out of southeast Canada and move across
the northeast states, while ridging develops to our west.
Interestingly, even with the closed low across the northeast,
our temperatures are forecast to be near or above normal through
Wednesday. There will be multiple short wave/vorticity impulses
rounding the low and moving across the area Monday through
Wednesday. However, Monday is expected to be dry as there is
limited moisture forecast, but as we move into Tuesday and
Wednesday, moisture increases, and shower chances will build
both days. There will be some instability, so there will also be
a chance of thunderstorms.

By Thursday, the low begins to open up as a short wave/vort max
kicks the low out. There will remain some moisture around the
area, so the short wave that moves across the area during the
day could lead to some showers and thunderstorms as there will
be some instability across the area still. Temperatures Thursday
will remain above normal.

On Friday, a backdoor cold front is expected to approach and
move across the area from the north. There will remain some
enhanced moisture near the area, although the short
wave/vorticity impulse will be weaker. However, there may be
enough moisture and lift combination to lead to additional
showers for Friday. Temperatures Friday will remain above
normal.

On Saturday, the backdoor cold front is expected to be south of
the area, and high pressure is forecast to build into the
region from the north. This is expected to lead to slightly
cooler conditions and a drier forecast.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...Mostly VFR condition soutside of showers and
thunderstorms. However, a line of showers and thunderstorms are
moving across the area late this afternoon, which is producing
localized IFR conditions, along with wind gusts in excess of 40
knots. This line will likely remain just north of PHL and PNE,
but there remains a chance of thunderstorms south of this line
into this evening. Outside of thunderstorms, winds will be
southwest 10 to 15 with gusts of 20-30 knots. Moderate
confidence.

Tonight...Scattered showers and thunderstorms in the evening
will produce localized MVFR/IFR conditions to our TAF sites
along with brief wind gusts from the west in excess of 40 knots.
All shower/thunderstorm activity is expected to end after
sunset. VFR conduit's will then prevail for most of the night,
except for ABE and RDG where light fog is expected to develop
late tonight. Southwest to west wind 10 to 15 knots,
diminishing to 5-10 knots or less overnight. Moderate
confidence.

Sunday...Generally VFR conditions are expected. However, there
will be a chance of scattered showers and thunderstorms, which
may temporarily lead to lower conditions during the afternoon.
Winds will be west to southwest 5-10 knots. Moderate confidence.

Outlook...

Monday-Monday night...VFR conditions are expected. North-
northwest winds 5-10 knots, with a seabreeze developing during
the afternoon, becoming light and variable overnight. High
confidence.

Tuesday-Tuesday night...Mostly VFR conditions expected. A chance
of showers or thunderstorms which may temporarily lead to lower
conditions. Wind will vary from northeast to southeast 5-10
knots. Moderate confidence.

Wednesday-Wednesday night...Mostly VFR conditions expected. A chance
of showers or thunderstorms which may temporarily lead to lower
conditions. Wind will vary from northwest to south 5-10 knots.
Moderate confidence.

Thursday...Mostly VFR conditions expected. A chance
of showers or thunderstorms which may temporarily lead to lower
conditions. Wind will vary from northwest to southwest 5-10
knots. Moderate confidence.

&&

.MARINE...
A southwest wind of 15 to 20 knots should continue into this
evening before falling back to 10 to 15 knots overnight. There
may be localized gusts around 25 knots into early this evening but
they should not be widespread enough to warrant a Small Craft
Advisory.

Wave heights on our ocean waters are expected to range from 2
to 4 feet. Waves on Delaware Bay should be 2 feet or less.

For Sunday, Southwesterly winds 10 to 15 knots and a few gusts
to 20 knots possible. Seas ranging from 1 to 3 feet. These winds
shift to west and eventually NW Sunday night at around 5-10
knots.

Outlook...

Monday-Thursday...Conditions are expected to remain below
advisory levels through the period, although seas may approach
3-4 feet at times and winds may gust around 20 knots at times.

Rip Currents...

A south southwest wind increasing to 10 to 20 MPH is expected
for today. The wind should remain from the south southwest on
Sunday at around 10 MPH. The forecast wind direction will likely
maintain a low risk for the development of dangerous rip
currents on both days along the coasts of Delaware and New
Jersey.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 Derecho.

The NOAA Weather Radio All Hazards broadcast from Allentown, PA
(WXL39) remains off the air due to a mechanical failure and is
awaiting parts for repair.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Robertson
Aviation...Robertson
Marine...Fitzsimmons/Robertson
Equipment...
Hazardous weather outlook, Jun 27, 3:47 PM EDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
347 PM EDT Sat Jun 27 2020

NJZ001-007-008-PAZ054-055-061-062-282000-
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
347 PM EDT Sat Jun 27 2020

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ009-010-012>015-017>020-022-025>027-PAZ060-070-071-101>106-282000-
Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Berks-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
347 PM EDT Sat Jun 27 2020

...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An additional threat for severe thunderstorms will exist Sunday
afternoon. Damaging winds will be the primary threat with these
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-282000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Cumberland-Cape May-
Atlantic Coastal Cape May-
347 PM EDT Sat Jun 27 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>452-282000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
347 PM EDT Sat Jun 27 2020

...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-453>455-282000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EDT Sat Jun 27 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 27, 5:26 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     BAIRDSVILLE             40.24N 74.38W
06/27/2020                   MONMOUTH           NJ   PUBLIC

            WIRES DOWN ON LAMB LANE IN MANALAPAN, NJ.
            TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jun 27, 5:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     BETTERTON               39.37N 76.06W
06/27/2020                   KENT               MD   911 CALL CENTER

            TREES DOWN IN BETTERTON. TIME ESTIMATED FROM
            RADAR.

&&
Special weather statement, Jun 27, 5:32 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
532 PM EDT Sat Jun 27 2020

MDZ012-015-272200-
Queen Anne's-Kent-
532 PM EDT Sat Jun 27 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S AND
CENTRAL KENT COUNTIES...

At 532 PM EDT, a strong thunderstorm was located over Langford, or 11
miles northwest of Centerville, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Chestertown, Rock Hall, Church Hill, Millington, Sudlersville,
Starkey Corner, Morgnec, Old Town, Crumpton, Langford, Barclay and
Kingstown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3924 7623 3926 7621 3926 7580 3908 7589
      3913 7622 3915 7627
TIME...MOT...LOC 2132Z 280DEG 26KT 3919 7615

JEO
Local storm report, Jun 27, 5:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT SAT JUN 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     MANASQUAN               40.13N 74.05W
06/27/2020                   MONMOUTH           NJ   PUBLIC

            WIRES DOWN IN MANASQUAN. TIME ESTIMATED FROM
            RADAR.

&&
Special weather statement, Jun 27, 5:40 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
540 PM EDT Sat Jun 27 2020

NJZ015-PAZ105-106-272215-
Mercer-Lower Bucks-Upper Bucks-
540 PM EDT Sat Jun 27 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MERCER AND CENTRAL
BUCKS COUNTIES...

At 540 PM EDT, a strong thunderstorm was located over Dublin, or 22
miles southeast of Allentown, moving southeast at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Perkasie, Doylestown, Chalfont, New Hope, Newtown, Dublin, Ivyland,
Richboro, Washington Crossing, Fricks, Feasterville-Trevose,
Gardenville, Feasterville, Telford, Lambertville, New Britain,
Silverdale, Churchville, Village Shires and Brittany Farms-Highlands.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4014 7498 4032 7532 4043 7523 4037 7495
      4034 7494 4035 7486 4034 7482
TIME...MOT...LOC 2140Z 292DEG 31KT 4034 7520

Staarmann
Special weather statement, Jun 27, 5:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
547 PM EDT Sat Jun 27 2020

NJZ013-015-019-020-PAZ106-272200-
Northwestern Burlington-Ocean-Western Monmouth-Mercer-Lower Bucks-
547 PM EDT Sat Jun 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MERCER...
NORTHEASTERN BURLINGTON AND SOUTHWESTERN MONMOUTH COUNTIES...

At 546 PM EDT, a strong thunderstorm was located over Bordentown, or
near Trenton, moving southeast at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bordentown, Wrightstown, Cream Ridge, Crosswicks, Florence-Roebling,
Georgetown, White Horse, Fieldsboro, New Egypt, McGuire AFB,
Yardville-Groveville and Fort Dix.

This includes the following highways...
 New Jersey Turnpike between exits 7 and 7A.
 Interstate 295 in New Jersey between mile markers 54 and 60.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4012 7480 4019 7477 4013 7446 3999 7454
TIME...MOT...LOC 2146Z 292DEG 31KT 4013 7471

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:01 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren44 min
Jun 27, 3:32 PM EDTAreal Flood AdvisoryPHIWarren3 hr
Jun 27, 3:37 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset, Warren53 min
Jun 27, 4:17 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset58 min
Jun 27, 4:33 PM EDTSpecial Marine WarningPHI87 min
Jun 27, 4:51 PM EDTSpecial Weather StatementPHIMercer24 min
Jun 27, 5:12 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean2 hr
Jun 27, 5:12 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean48 min
Jun 27, 5:27 PM EDTSpecial Marine WarningPHI63 min
Jun 27, 6:14 PM EDTSpecial Weather StatementPHICumberland31 min
Jun 27, 6:54 PM EDTSpecial Weather StatementPHICape May51 min
Jun 27, 6:58 PM EDTSpecial Marine WarningPHI32 min
Jun 27, 7:25 PM EDTSpecial Marine WarningPHI30 min
Jun 27, 7:25 PM EDTSpecial Marine WarningPHI65 min
Jun 27, 7:27 PM EDTSpecial Weather StatementPHIOcean33 min
Jun 27, 2:51 PM EDTSpecial Weather StatementPHILehigh, Northampton24 min
Jun 27, 5:22 PM EDTSpecial Weather StatementPHIBerks23 min
Jun 27, 5:40 PM EDTSpecial Weather StatementPHIBucks35 min
Jun 27, 5:25 PM EDTSpecial Weather StatementPHINew Castle35 min
Jun 27, 5:40 PM EDTSevere Thunderstorm WarningPHIKent35 min
Jun 27, 4:56 PM EDTSpecial Weather StatementPHICecil34 min
Jun 27, 4:59 PM EDTSevere Thunderstorm WarningPHICecil, Kent31 min
Jun 27, 5:32 PM EDTSpecial Weather StatementPHIKent28 min
Jun 27, 5:37 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot23 min

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.